

Author: Li Jinlu
Publisher: Taylor & Francis Ltd
ISSN: 0163-0563
Source: Numerical Functional Analysis and Optimization, Vol.29, Iss.3-4, 2008-03, pp. : 410-418
Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.
Abstract
In this paper, we investigate the characteristics of the metric projection operator PK: B → K, where B is a Banach space with dual space B*, and K is a nonempty closed convex subset of B. Then we apply its properties to study the existence of solutions of variational inequalities in uniformly convex and uniformly smooth Banach spaces.
Related content







